Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Topology. Manifolds and cell complexes. Global analysis and analysis on manifolds")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 18143

  • Page / 726

Export

Selection :

  • and

On a theorem of Jaworowski on locally equivariant contractible spacesAGEEV, Sergei M; REPOVS, Dusan.Proceedings of the American Mathematical Society. 2002, Vol 130, Num 5, pp 1539-1550, issn 0002-9939Article

Espaces fonctionnels de source le classifiant de S1 et de but un espace sans p-torsion = On the mapping spaces from the classifying space of S1 to some p-torsion free spaceDehon, Francois-Xavier; Lannes, Jean.1999, 87 p.Thesis

On almost one-to-one mapsBLOKH, Alexander; OVERSTEEGEN, Lex; TYMCHATYN, E. D et al.Transactions of the American Mathematical Society. 2006, Vol 358, Num 11, pp 5003-5014, issn 0002-9947, 12 p.Article

Shape of global attractors in topological spacesGIRALDO, A; MORON, M. A; RUIZ DEL PORTAL, F. R et al.Nonlinear analysis. 2005, Vol 60, Num 5, pp 837-847, issn 0362-546X, 11 p.Article

Monotone periodic orbits for torus homeomorphismsPARWANI, Kamlesh.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 6, pp 1677-1683, issn 0002-9939, 7 p.Article

Real quintic surface with 23 componentsOREVKOV, S. Yu.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2001, Vol 333, Num 2, pp 115-118, issn 0764-4442Article

VARIETES INSTABLES D'ENSEMBLES HYPERBOLIQUES = UNSTABLE MANIFOLDS OF HYPERBOLIC SETSVago, Gioia Maria; Bonatt, Christian.1998, 232 p.Thesis

The approximate tubular neighborhood theoremHUGHES, Bruce.Annals of mathematics. 2002, Vol 156, Num 3, pp 867-889, issn 0003-486X, 23 p.Article

Some homotopy classification and extension theorems for the class of compositions of acyclic set-valued mapsKRYSZEWSKI, W.Bulletin des sciences mathématiques (Paris. 1885). 1995, Vol 119, Num 1, pp 21-48, issn 0007-4497Article

Homogeneous weak solenoidsFOKKINK, Robbert; OVERSTEEGEN, Lex.Transactions of the American Mathematical Society. 2002, Vol 354, Num 9, pp 3743-3755, issn 0002-9947Article

Groups of flagged homotopies and higher gauge theoryDOLOTIN, V.Journal of dynamical and control systems. 1999, Vol 5, Num 4, pp 547-563, issn 1079-2724Article

The fixed-point index for the class of compositions of acyclic set-valued maps on ANR-sKRYSZEWSKI, W.Bulletin des sciences mathématiques (Paris. 1885). 1996, Vol 120, Num 2, pp 129-151, issn 0007-4497Article

ANALYTIC GROUPS AND PUSHING SMALL SETS APARTVAN MILL, Jan.Transactions of the American Mathematical Society. 2009, Vol 361, Num 10, pp 5417-5434, issn 0002-9947, 18 p.Article

MODULAR INVARIANCE AND TWISTED CANCELLATIONS OF CHARACTERISTIC NUMBERSQINGTAO CHEN; FEI HAN.Transactions of the American Mathematical Society. 2009, Vol 361, Num 3, pp 1463-1493, issn 0002-9947, 31 p.Article

A CHARACTERIZATION OF HOMEOMORPHIC BERNOULLI TRIAL MEASURESYINGST, Andrew Q.Transactions of the American Mathematical Society. 2008, Vol 360, Num 2, pp 1103-1131, issn 0002-9947, 29 p.Article

TOPOLOGICAL STRUCTURE OF (PARTIALLY) HYPERBOLIC SETS WITH POSITIVE VOLUMEALVES, José F; PINHEIRO, Vilton.Transactions of the American Mathematical Society. 2008, Vol 360, Num 10, pp 5551-5569, issn 0002-9947, 19 p.Article

FREE LINES FOR HOMEOMORPHISMS OF THE OPEN ANNULUSGUILLOU, Lucien.Transactions of the American Mathematical Society. 2008, Vol 360, Num 4, pp 2191-2204, issn 0002-9947, 14 p.Article

A homotopy principle for maps with prescribed thom-boardman singularitiesANDO, Yoshifumi.Transactions of the American Mathematical Society. 2007, Vol 359, Num 2, pp 489-515, issn 0002-9947, 27 p.Article

Carrier and nerve theorems in the extension theoryNAGORKO, Andrzej.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 2, pp 551-558, issn 0002-9939, 8 p.Article

On a general class of multi-valued weakly Picard mappingsBERINDE, Madalina; BERINDE, Vasile.Journal of mathematical analysis and applications. 2007, Vol 326, Num 2, pp 772-782, issn 0022-247X, 11 p.Article

The block structure spaces of real projective spaces and orthogonal calculus of functorsMACKO, Tibor.Transactions of the American Mathematical Society. 2007, Vol 359, Num 1, pp 349-383, issn 0002-9947, 35 p.Article

Nondegenerate q-biresolving Textile systems and expansive automorphisms of onesided full shiftsNASU, Masakazu.Transactions of the American Mathematical Society. 2006, Vol 358, Num 2, pp 871-891, issn 0002-9947, 21 p.Article

Universal absolute extensors in extension theoryKARASEV, Alex; VALOV, Vesko.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 8, pp 2473-2478, issn 0002-9939, 6 p.Article

Weyl chamber flow on irreducible quotients of PSL(2,R) x PSL(2,R)FERTE, D.Transformation groups. 2006, Vol 11, Num 1, pp 17-28, issn 1083-4362, 12 p.Article

A fixed point theorem in Menger space through weak compatibilitySINGH, Bijendra; JAIN, Shishir.Journal of mathematical analysis and applications. 2005, Vol 301, Num 2, pp 439-448, issn 0022-247X, 10 p.Article

  • Page / 726